• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
* * * * * 34 votes

NSI-189

nsi-189

  • Please log in to reply
6187 replies to this topic

#6181 Mind_Paralysis

  • Guest
  • 1,715 posts
  • 154
  • Location:Scandinavia
  • NO

Posted 29 April 2019 - 08:33 PM

Hello there!

 

I'm a long time reader, first time poster.

I'm starting a trial run of NSI-189 in an attempt to alleviate my symptoms obtained from a mild traumatic brain injury (e.g. concussion, CT&MRI clean) from 7 months ago.

Although the neuroimaging cleared a neuropsychological evaluation showed short-term memory loss, verbal memory retrieval problems, impaired verbal fluency, problems with divided attention etc... Cognitive problems associated with left hippocampal damage.

Started trialing with NSI a couple days ago with an 3-5mg allergy test, which I tolerated well. Today and yesterday I've dosed 10mg, with a plan of gradually taking 40mg/day, on each day and got good results especially with verbal fluency and memory retrieval (which makes me think this might be an effect from the suggested cortisol-suppression, since I am a pretty anxious person, but the effects are beneficial nonetheless), BUT...

 

This morning I noticed some stiffness in the joints of my left wrist and forearm. However these symptoms went away.

Dosed the 10mg regardless and got mild paresthesia in the same areas, plus on the neck and a minor headache in the left temple (all affected in the initial injury).

The nerve symptoms didn't persist (still got a mild headache though, but that's okay), but I'm afraid they will get worse if I continue.

 

Since I remember seeing some members with tingling in previous injury sites: I'm asking did those symptoms get better or worse after continued use? Or should I discontinue the trial?

 

Also taking:

Vortioxetine 5mg (dropping this before the actual trial)

Doxepin 20mg (at night)

NAC 1200mg

Acetyl-L-carnitine 1000mg

Alpha lipoic acid 400mg

 

The neuropathic side-effect varies quite a bit - until we have some real statistics, it's hard to say, but it mostly seemed to get better for a majority of us - there's been a few reports of it worsening though, so it's probably best to be on the cautious side.

 

You don't necessarily have to discontinue, simply consider lowering the dosage for a week or so, and see if that helps. Maybe cut it in half? Some have reported effects even on 5 mg.



#6182 backinmybrain

  • Member
  • 2 posts
  • 2
  • Location:Finland
  • NO

Posted 03 May 2019 - 11:42 PM

I've been very happy with the results, I'll post something about it later, but in the mean time... NSI is making my bipolar flare up so i need to know if it's safe with Quetiapine (close to seroquel i guess). Of course we cant be sure, but best guesses are welcome :)

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#6183 DaveM

  • Guest
  • 22 posts
  • 9

Posted 07 May 2019 - 11:19 PM

Hi

 

I took just 10mg of NSI-189 for 2 days, then stopped.  4 days later and I'm now starting to seriously panic and the side effects are still going strong. 

 

I have mild pins and needles over my legs, arms and face (like my whole body is just vibrating),  tinnitus and something that feels like labyrinthitis or similar (slight dizzyness, lightleadedness).  Generally a bit spaced out.  I also have cold hands for the past two days which is something I've had last year but went away (I was tested negative for anemia and thyroid problems.) The pins and needles feeling is something I experience with motion sickness but that usually stops a hour or so after getting out of the car.  I may have had labryinthitus about 1.5 years ago though I'm starting to wonder if it was something else. 

 

My B12 levels were low but in range early 2018.  It was mentioned years back that there might be a connection between deficiency and nsi-189 problems but I wasn't sure if that theory still stood.

 

I can see there was one other person who had a similar response in this thread after a low dose which is what has scared me.

 

Does anyone know what happened to sdanhedonic?  His thread and reddit posts seriously worry me.

 

I thought I'd post an update to this in case anyone else had the same issue.

 

Currently all symptoms are gone except the tinnitus which has eased but it still worse than it was (low and high tones => only high tone.)  I had my B levels tested and they were all fine.

 

It took just over 2 weeks before the psychological effects suddenly wore off (not much of an easing, it just happened over about 3 days at the end.)  

 

I'm posting this as it would have been a lot easier to deal with if I had known there was some light at the end of the tunnel rather than waking up every day only to find that everything was exactly the same. 



#6184 monoclehedonist

  • Guest
  • 4 posts
  • 3
  • Location:Seattle, WA
  • NO

Posted 16 May 2019 - 07:46 AM

Received a vial from jcpharm a while back, and I just got around to capping them.
 
How do you guys dose? Maybe it's just because it was my first time, but capping takes forever! I did 100 at 10mg each, using cornstarch as a filler.
 
The plan is to take 2 pills per day, one in the morning, one in the evening.
 
I was thinking of volumetric dosing, but couldn't find much info on it. Has anyone tried volumetric dosing by dissolving in alcohol? The only solvent I've seen mentioned is DMSO and, I'd be much more comfortable just handling alcohol.


#6185 sentics

  • Guest
  • 72 posts
  • 5
  • Location:Vienna
  • NO

Posted 16 May 2019 - 04:28 PM

i just use a little plastic spoon that has a capacity of about  12 mg, put 3x servings in my mouth and wash it down with water



#6186 Mind_Paralysis

  • Guest
  • 1,715 posts
  • 154
  • Location:Scandinavia
  • NO

Posted 16 May 2019 - 06:11 PM

 

Received a vial from jcpharm a while back, and I just got around to capping them.
 
How do you guys dose? Maybe it's just because it was my first time, but capping takes forever! I did 100 at 10mg each, using cornstarch as a filler.
 
The plan is to take 2 pills per day, one in the morning, one in the evening.
 
I was thinking of volumetric dosing, but couldn't find much info on it. Has anyone tried volumetric dosing by dissolving in alcohol? The only solvent I've seen mentioned is DMSO and, I'd be much more comfortable just handling alcohol.

 

 

Good question - I've been looking through some of the comments online, and he people have fairly varying opinions on it, judging from its structure - some say it seems reasonably water-soluble, others say it's not likely to be, but that it may become so, with some organic acids added (vinegar, orange juice, et c).

 

Your best bet is still to use cornstarch or protein powder for volumetric dosing - consider investing in a pill-machine - one of those simple ones made out of plastic which are essentially just a mould which can be easily filled with powder.

 

 

 

 

 



#6187 monoclehedonist

  • Guest
  • 4 posts
  • 3
  • Location:Seattle, WA
  • NO

Posted 17 May 2019 - 01:25 AM

Good question - I've been looking through some of the comments online, and he people have fairly varying opinions on it, judging from its structure - some say it seems reasonably water-soluble, others say it's not likely to be, but that it may become so, with some organic acids added (vinegar, orange juice, et c).

 

Your best bet is still to use cornstarch or protein powder for volumetric dosing - consider investing in a pill-machine - one of those simple ones made out of plastic which are essentially just a mould which can be easily filled with powder.

 

Yeah, that's what I did.

 

It still took over an hour to do (granted that included measuring and calculating the total amounts of each needed for 100 pills)

 

I can't imagine how long capping 100 pills manually would take!

 

Thanks for the solvent recommendations! I may give vinegar a shot.


Edited by monoclehedonist, 17 May 2019 - 01:26 AM.


sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#6188 Hyperflux

  • Guest
  • 122 posts
  • 9
  • Location:Canada

Posted 10 June 2019 - 06:07 PM

Is Strangelove still the vendor to go for NSI-189 Phosphate? Been buying his powder for over three years now and always had excellent results but I haven't used it since December when I ran out, and haven't logged on Longecity either so I'm out of the loop. Cheers.





Also tagged with one or more of these keywords: nsi-189

3 user(s) are reading this topic

0 members, 2 guests, 0 anonymous users


    Bing (1)